# SDR C2XA99BT089

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3680 - DURING 1A INSPECTION, MAINTENANCE FOUND HALF OF THE AFT AISLE PATH EMERGENCY LIGHTS ARE INOPERATIVE WHEN ON 'POWER SUPPLY', BREAKER PULLED.  REPAIRED BROKEN WIRING AND REPLACED LIGHT BULBS.  OPS CHECKED SYSTEM GOOD.  (M)
